On dimension of porous measures

D. B. Beliaev, S. K. Smirnov

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)


We introduce a notion of mean porosity for measures and obtain dimensional bounds for mean-porous and porous measures. As a corollary we generalize to all porous Borel measures the estimate obtained recently by J.-P. Eckmann, E. Järvenpää, and M. Järvenpää for porous measures satisfying the doubling condition. We also discuss various generalizations of this notion and possible applications.

Original languageEnglish
Pages (from-to)123-141
Number of pages19
JournalMathematische Annalen
Issue number1
Publication statusPublished - 2002
Externally publishedYes


Dive into the research topics of 'On dimension of porous measures'. Together they form a unique fingerprint.

Cite this